# SDR SIMA20141112008

- Difficulty date: November 12, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 39,735 hours, 33,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM ATTACH ANGLE CRACKED BETWEEN FRAMES 47 - 48.  R & R DAMAGED RT OMEGA BEAM ATTACH ANGLE IAW SRM 53-23-02.
